| Catalog Number |
33618 |
| Medical Device Problem Code |
Inaccurate Flow Rate (1249)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the client had complained of a manufacturing defect or product issue involving the balloon.He stated that he had been able to inflate the balloon, but urine had not flowed.He noted that the catheter had not been obstructed or blocked.He suspected that the balloon had been applying pressure on the area through which urine would normally drain, thereby preventing proper flow.